Urology Expert Forum
Viagra and Propecia
About This Forum:

Questions in the Urology forum are answered by medical professionals at Healthcare Magic. Topics covered include benign prostate disease, penis curvature, cystisis, kidney stones, pediatric urology, prostate, sexual dysfunction, urinary tract infections (UTI), and urological cancers.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Viagra and Propecia
Hi. I believe I am experiencing problems maintaining and achieving an erection do to Propecia. Is it apropriate to take Viagra for these issues, if I wish to continue taking the Propecia? Is it safe? Will the Viagra work even if the Propecia is causing the ED?

Thank you so much for your time in considering this question.

Brian
Discussion is closed
Cancel
2 Answers
Page 1 of 1
233190 tn?1278553401
Impotence is a known side effect of Propecia.  Taking Viagra may help if you continue to need Propecia.

In general, Propecia is a pretty safe medication for baldness.

If the Propecia is not the cause of the ED, checking a testosterone level as well as examining blood flow to the penis can be considered.  Blood tests to evaluate for metabolic diseases like thyroid disorders or diabetes can be considered.

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.

Kevin, M.D.
kevinmd_
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank